# SDR AALA202107293458

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 57,004 hours, 28,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTS INOPERATIVE SEAT ROWS 24 AND 25L. REPLACED CABLE ASSEMBLY FOR ESCAPE PATH LIGHTING SEAT ROWS 24 AND 25L. OPERATIONS CHECK GOOD PER AWM 33-51-08.
